| Catalog Number |
5400071057 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.The 2 events were reported for this quarter.The 2 events suggests the burs broke as a result of overload conditions.There were no remedial actions taken.This device is labelled for single-use.
Event or Problem Description
This report summarizes 2 malfunction events in which the device broke during use.There was patient involvement.Two events occurred during a cranial procedure while creating tack holes on a part of the skull on the back up table.There was no patient impact.